# SDR ASOA201101271

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 280.00 IS CORRODED.   REMOVED CORROSION IAW SRM 53-11-10-201-003-A01.  FOUND OUT OF LIMITS.  REMOVED DAMAGED BULKEHEAD WEB IAW REO 670-53-11-594 01.  PERFORMED ET  IAW NDT PROCEDURE ET-2. NO INDICATIONS NOTED.  FABRICATED NEW WEB AND SPLICE PLATE IAW REO670-53-11-594.  INSTALLED WEB AND SPLICE PLATE IAW REO 670-53-11-594.
